Re: Concerned About the Pill
[ Follow Ups ] [ Post Followup ] [ Epigee Birth Control Guide Bulletin Board ]
Posted by Monnica, Epigee Birth Control Guide on June 26, 2000:
In Reply to: Concerned About the Pill posted by Scott on June 5, 2000:
Dear Scott, the pill will 'regulate' your wife's cycle, but it will not actually fix the underlying problem. A 23 day period is abnormal, but menstrual irregularities are often caused by travel. It is possible that the infrequent menstruation (3 times per year) is normal for your wife. The Pill will not help your wife's fertility and does often cause a period extended infertility after discontinuation. Additionally there are some reproductive cancers that are linked to hormonal bith control methods, although there are a few cancers that are less common in women using the Pill. There are many side effects you should know about before starting the pill, including depression and mood swings, headache, anxiety, and reduced sex drive.
>> After reading the guidelines I don't know if this will be answered, However it's worth trying. My fiancee was recently placed on birth control pills by her Doctor to 'regulate' her period. She normally only ever got her cycle like 3 times a year. She recently took a trip to Australia and while over there got her period....the only problem is bleeding lasted for ~ 23 days! I know for a fact the average is much shorter than this. My concerns are the following....
>> * is this choice a good one by her physician...will it really regulate her cycle?
>> * she was previously told that she may have some difficulty conceiving a child..will taking these pills hinder or help our future chances?
>> * if her cycle does not 'regulate' as a normal cycle would be monthly, are her chances of developing any forms of reproductive system cancer increased or are there any other serious concerns to be aware of and prepare for?
>> Thank you for your time,
FAQ's about the Pill
Post a Followup